I started putting on weight (from 52kg to 62kg) gradually since 2002 due to a prescribed medication (Diane-35).
I used a calculator to check my currect BMI but as an Asian, apparently the figures differ for us as compared to Caucasions, but my guess is somewhere in the mid 20s.
For my height of 5'3" (159cm), this is considered slightly overweight.
My doctor says a decrease to mid-50kg would be ideal for me.
Anyway, I have to go back on Diane since I've just been diagnosed with Polycystic Ovarian Syndrome (PCOS) and Diane would help to regulate my hormones.
However, my ob-gyn is concerned with the weight i'll gain once I get back on Diane (a common side effect), so she's prescribed Reductil to me.
Only 10mg and only every other day, instead of every day.
But as Reductil will make me lose appetite, my ob-gyn has also prescribed Ranitadine for my gastritis.
I took my 1st Reductil today at 1.30pm along with Ranitidine.
30 min later, I felt nauseous, probably a combined reaction to my gastritis and taking the pill on an empty stomach. The nausea continued until about 4 hours later.
1 hr into taking the pill (and after a proper meal), I experienced dry mouth, cramps and have since gone to the loo twice now (about 2 hours in between).
Its now 5pm, the cramps are gone and the nausea is manageable.
The dry mouth is still persistent, but I expected as such based on the indicated side effects. I'm just drinking plenty of water for this, which I guess is good since drinking water will help me lose weight faster
I was wondering whether anyone else with gatritis is taking Reductil and what your experience is/has been like?